IJPAM: Volume 97, No. 2 (2014)
EQUATION FOR DUNKL-CLASSICAL
Department of Mathematics
College of Sciences
KINGDOM OF SAUDI ARABIA
Higher Institute of Applied Mathematics
and Informatics of Kairouan
Abstract. In this paper, we show that Dunkl-classical polynomial sequences can be characterized by a differential-difference equation.
Received: February 11, 2014
AMS Subject Classification: 33C45, 42C05
Key Words and Phrases: orthogonal polynomials, Dunkl-classical polynomials, regular forms, D-semiclassical polynomials
Download paper from here.
DOI: 10.12732/ijpam.v97i2.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 147 - 160